# SDR UALA2011082304508

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 1660 BL 0 - LBL 58.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS TO BE OUT OF LIMITS OF SRM.  REMOVED UPPER 'T' CHORD SECTION FROM BS 1660 FROM BL 0 TO LBL 58.  FABRICATED & INSTALLED UPPER 'T' CHORD, REPAIR ANGLE & REPAIR STRAPS.
